# SDR SIMA973091

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: ASA972844AA
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4311 - CREW SMELLED ELECTRICAL SMELL IN COCKPIT.  MAINTENANCE FOUND A BURNED RELAY BASE AT RACK 91VU RELAY 14LG.  RAI'D RELAY 14LG AND RELAY BASE 14LGA AS WELL AS CONTACT NR 2.  PERFORMED OPS CHECK WITH NO ELECTRICAL ODOR NOTED. AIRCRAFT WAS RETURNED TO SERVICE.  (M)
